Mathematics

[51] A one-parametric class of merit functions for the second-order cone complementarity problem

Jein-Shan Chen Shaohua Pan

TBD mathscidoc:1910.43884

Computational Optimization and Applications, 45, (3), 581-606, 2019.4
[ Download ] [ 2019-10-20 22:36:46 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Circular cone convexity and some inequalities associated with circular cones

Jinchuan Zhou Jein-Shan Chen Hao-Feng Hung

TBD mathscidoc:1910.43883

Journal of Inequalities and Applications, 2013, (1), 571, 2019.12
[ Download ] [ 2019-10-20 22:36:29 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] A regularization method for the second-order cone complementarity problem with the Cartesian P0-property

Shaohua Pan Jein-Shan Chen

TBD mathscidoc:1910.43882

Nonlinear Analysis: Theory, Methods & Applications, 70, (4), 1475-1491, 2019.2
[ Download ] [ 2019-10-20 22:36:13 uploaded by Jein_Shan_Chen ] [ 0 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Recurrent neural networks for solving second-order cone programs

Chun-Hsu Ko Jein-Shan Chen Ching-Yu Yang

TBD mathscidoc:1910.43881

Neurocomputing, 74, (17), 3646-3653, 2019.10
[ Download ] [ 2019-10-20 22:35:57 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] A new merit function and its related properties for the second-order cone complementarity problem

Jein-Shan Chen

TBD mathscidoc:1910.43880

Pacific Journal of Optimization, 2, (1), 167-179, 2019.1
[ Download ] [ 2019-10-20 22:35:42 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] A one-parametric class of merit functions for the symmetric cone complementarity problem

Shaohua Pan Jein-Shan Chen

TBD mathscidoc:1910.43879

Journal of Mathematical Analysis and Applications, 355, (1), 195-215, 2019.7
[ Download ] [ 2019-10-20 22:34:23 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] The convex and monotone functions associated with second-order cone

Jein-Shan Chen

TBD mathscidoc:1910.43876

Optimization, 55, (4), 363-385, 2019.8
[ Download ] [ 2019-10-20 22:32:54 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Two classes of merit functions for the second-order cone complementarity problem

Jein-Shan Chen

TBD mathscidoc:1910.43875

Mathematical Methods of Operations Research, 64, (3), 495-519, 2019.12
[ Download ] [ 2019-10-20 22:32:37 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] The semismooth-related properties of a merit function and a descent method for the nonlinear complementarity problem

Jein-Shan Chen

TBD mathscidoc:1910.43874

Journal of Global Optimization, 36, (4), 565-580, 2019.12
[ Download ] [ 2019-10-20 22:32:22 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] A damped Gauss-Newton method for the second-order cone complementarity problem

Shaohua Pan Jein-Shan Chen

TBD mathscidoc:1910.43873

Applied Mathematics and Optimization, 59, (3), 293, 2019.6
[ Download ] [ 2019-10-20 22:32:07 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] A family of NCP functions and a descent method for the nonlinear complementarity problem

Jein-Shan Chen Shaohua Pan

TBD mathscidoc:1910.43872

Computational Optimization and Applications, 40, (3), 389-404, 2019.7
[ Download ] [ 2019-10-20 22:31:53 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] An unconstrained smooth minimization reformulation of the second-order cone complementarity problem

Jein-Shan Chen Paul Tseng

TBD mathscidoc:1910.43870

Mathematical Programming, 104, 293-327, 2019.11
[ Download ] [ 2019-10-20 22:31:22 uploaded by Jein_Shan_Chen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] One-Shot Domain Decomposition Methods for Shape Optimization Problems

Rongliang Chen Xiao-Chuan Cai

TBD mathscidoc:1910.43867

535-542, 2019
[ Download ] [ 2019-10-20 22:29:54 uploaded by RongliangChen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Simulation of Blood Flow in Patient-specific Cerebral Arteries with a Domain Decomposition Method

Wen-Shin Shiu Zhengzheng Yan Jia Liu Rongliang Chen Feng-Nan Hwang Xiao-Chuan Cai

TBD mathscidoc:1910.43864

407-415, 2019
[ Download ] [ 2019-10-20 22:29:00 uploaded by RongliangChen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Simulating flows passing a wind turbine with a fully implicit domain decomposition method

Rongliang Chen Zhengzheng Yan Yubo Zhao Xiao-Chuan Cai

TBD mathscidoc:1910.43856

453-460, 2019
[ Download ] [ 2019-10-20 22:24:58 uploaded by RongliangChen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Parallel One-Shot Lagrange--Newton--Krylov--Schwarz Algorithms for Shape Optimization of Steady Incompressible Flows

Rongliang Chen Xiao-Chuan Cai

TBD mathscidoc:1910.43850

SIAM Journal on Scientific Computing, 34, (5), 584-605, 2019.9
[ Download ] [ 2019-10-20 22:23:08 uploaded by RongliangChen ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] U(1)-decomposable self-dual manifolds

Yat Sun Poon

TBD mathscidoc:1910.43844

Differential Geometry and its Applications, 10, (2), 107-119, 2019.3
[ Download ] [ 2019-10-20 22:20:43 uploaded by ypoon ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] Lie bialgebroids of generalized CRF-manifolds

Yat Sun Poon Assa Wade

TBD mathscidoc:1910.43842

Comptes Rendus Mathematique, 348, 919-922, 2019.8
[ Download ] [ 2019-10-20 22:20:05 uploaded by ypoon ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Generalised connected sums of quaternionic manifolds

Yat Sun Poon Andrew Swann

TBD mathscidoc:1910.43836

Annals of Global Analysis and Geometry, 13, (1), 79-90, 2019.2
[ Download ] [ 2019-10-20 22:17:55 uploaded by ypoon ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Corrigendum: compact Einstein-Weyl manifolds with large symmetry group

Anders Bisbjerg Madsen Henrik Pedersen Yat Sun Poon Andrew Swann

TBD mathscidoc:1910.43834

Duke Mathematical Journal, 100, (1), 167, 2019.10
[ Download ] [ 2019-10-20 22:17:18 uploaded by ypoon ] [ 0 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] A Hodge-type decomposition of holomorphic Poisson cohomology on nilmanifolds

Yat Sun Poon John Simanyi

TBD mathscidoc:1910.43831

Complex Manifolds, 4, (1), 137-154, 2019.2
[ Download ] [ 2019-10-20 22:16:26 uploaded by ypoon ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Torus symmetry of compact self-dual manifolds

Yat Sun Poon

TBD mathscidoc:1910.43830

Geometriae Dedicata, 60, (1), 49-64, 2019.3
[ Download ] [ 2019-10-20 22:16:08 uploaded by ypoon ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Application of Elementary Differential Geometry to Influence Analysis

Yat Sun Poon Wai-Yin Poon

TBD mathscidoc:1910.43829

2019
[ Download ] [ 2019-10-20 22:15:52 uploaded by ypoon ] [ 1 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Deformations of hypercomplex structures associated to Heisenberg groups

Gueo Grantcharov Henrik Pedersen Yat Sun Poon

TBD mathscidoc:1910.43827

Quarterly Journal of Mathematics, 59, (3), 335-362, 2019.9
[ Download ] [ 2019-10-20 22:15:16 uploaded by ypoon ] [ 0 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Weak mirror symmetry of complex symplectic Lie algebras

Richard Cleyton Yat Sun Poon Gabriela P Ovando

TBD mathscidoc:1910.43825

Journal of Geometry and Physics, 61, (8), 1553-1563, 2019.8
[ Download ] [ 2019-10-20 22:13:42 uploaded by ypoon ] [ 0 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved